# SDR DXTA2023061588790

- Difficulty date: June 15, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N664QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0200
- Aircraft time: 4,398 hours, 2,802 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

THE PART OF THE MAIN CABIN DOOR HANDRAIL THAT ATTACHES TO THE AIRFRAME AT THE AFT SIDE OF THE DOOR OPENING HAS BECOME CRACKED AND BROKEN.//CORRECITVE ACTION//INSTALLED RETAINING RING REF CE680A AMM 52-10-40. REPLACED MED TOP STEP HHINGES IAW CE680A AMM 52-10-50, OPS CHECK MED STEPS GOOD, HINGE PN OFF/ ON 325-00-709 RETAINING RING PN OFF/ ON MS16625-4037
